Formal Correctness of a Quadratic Unification Algorithm. Ruiz-Reina, J.; Martín-Mateos, F.; Alonso, J.; and Hidalgo, M. J. Autom. Reason., 37(1-2):67–92, 2006.
Formal Correctness of a Quadratic Unification Algorithm [link]Paper  doi  bibtex   
@article{DBLP:journals/jar/Ruiz-ReinaMAH06,
  author    = {Jos{\'{e}}{-}Luis Ruiz{-}Reina and
               Francisco{-}Jes{\'{u}}s Mart{\'{\i}}n{-}Mateos and
               Jos{\'{e}}{-}Antonio Alonso and
               Mar{\'{\i}}a{-}Jos{\'{e}} Hidalgo},
  title     = {Formal Correctness of a Quadratic Unification Algorithm},
  journal   = {J. Autom. Reason.},
  volume    = {37},
  number    = {1-2},
  pages     = {67--92},
  year      = {2006},
  url       = {https://doi.org/10.1007/s10817-006-9030-5},
  doi       = {10.1007/s10817-006-9030-5},
  timestamp = {Wed, 02 Sep 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jar/Ruiz-ReinaMAH06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0